# SDR DL72W991877

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Component: 7213000000
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LAV SMOKE CAUTION LIGHT ILLUMINATED ON S/O PANEL AND CHIMES IN PAX CABIN.  NO FIRE WAS LOCATED AND SYSTEM WAS DEACTIVATED BY PULLING CIRCUIT BREAKER.  FOUND LEFT AFT LAV SMOKE DETECTOR WOULD NOT TEST AFTER RESETTING C/B.  CLEANED CONNECTIONS AT CANNON PLUG AND SWITCH, OPS CKS GOOD.  INSPECTED PLACARDS, EXTINGUISHERS, NO INDICATION OF EXCESS HEAT OR FIRE.
